# SDR FDEA2019041100778

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE, L/H MIDDLE ALIGNMENT PIN, HOLE WORN ON FRAME P/N AKC 7520-3. INSTALLED REPAIR DOUBLER PER SRM 53-80-07  FIG 201 VOL 2.
